# SDR SWAA2025060979528

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 78,182 hours, 46,404 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Rig
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SEAT 11D RECLINE INTO THE EXIT ROW<[01] ADJUSTED SEAT 11D PER CMM 25-21-42. OPS CHECK GOOD.
